# SDR ASAA2013061995230

- Difficulty date: June 19, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465648
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 986 BETWEEN STR 27L AND 27R.  ACFT GROUNDED.  BLENDED CORRODED AREA, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A1, FIG 101, DETAIL II, R & R SHEAR TIE IAW SRM 51-40-02-0G 0.
